# SDR F3LA2022102400139

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N304FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07367
- Aircraft time: 18,860 hours, 8,190 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: D2902083900000
- Condition: Cracked
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: REFERENCE LP152066 ITEM 1: HYD G RSVR LO LVL W/ENG 1 PUMP LO PR ECAM ILLUMINATED FURING FLT ACCOMPANIED W/PTU FAILURE. REFERENCE LP 152067 ITEM 2:FOUND ENG #1 HYDRAULIC HP PIPE POSITION IN FWD PYLON LINE CRACK AT LOCATION HELICOIDAL AND LEAKING HYD. REFERENCE LP152068 ITEM #1: REF LP152067 ITEM 2 ENG #1 HYD LINE REQUIRE LEAK CHECK FOR LINE. 
CORRECTIVE ACTION: R/R HP PIPE IAW AMM 29-11-47-400-814-A NO FURTHER DEFECT NOTED AT THIS TIME - REF LP152068 ITEM #1 REQUIRED LEAK TEST. PERFORMED LEAK TEST OF HYDRAULIC LINE/PIPE POSITION IN FWD PYLON ON ENG #1 IAW AMM 29-00-00-790-001-A. NO LEAKS NOTED AT THIS TIME.
